# SDR FDEA202506160956

- Difficulty date: June 16, 2025
- Submitted: June 16, 2025
- Operation: Air carrier
- Aircraft: N525FE
- Make and model: Doug MD-11F
- Aircraft serial: 48565
- Aircraft time: 90,438 hours, 19,228 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron Splice
- Part number: A5A7114517
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER CENTER CARGO COMPARTMENT LEFT HAND TUNNEL AREA LONGERON SPLICE FITTING   FOUND CRACK BETWEEN STATION 5-113 - 1542 LONGERON 38 LEFT. LOWER CENTER CARGO COMPARTMENT LEFT HAND TUNNEL AREA CRACK LONGERON SPLICE   FITTING BETWEEN STATION 5-113 - 1542 LONGERON 38 LEFT REMOVED AND REPLACED WITH   FABRICATED SPLICE PER MD-11 SRM 51-33-01-0G. SPLICE FITTING FABRICATED PER DOUGLAS   DRAWING A5A7114 REVISION J. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
